# SDR UIEA2019092005546

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,825 hours, 17,279 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L GEN DRIVE (WITH OVERHEAD DRIVE LIGHT) ON FOR 30 SECONDS AFTER START, THEN WENT OUT. SERVICED L IDG IAW AMM 12-13-03. PERFORMED OPS CHECK IAW AMM 71-00-00, OPS CHECK GOOD AT THIS TIME.
